# SDR 2002UALA00655

- Difficulty date: April 8, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 42,100 hours, 22,166 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FORWARD CABIN, STRINGER 10L CRACKED AT STATION 297.  MAJOR REPAIR ACCOMPLISHED.  REPLACED WITH NEW STRINGER.
